It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Murphy....that scares the ***** outta me, cuz i take xanax and am not abusing it at this time...but i AM an addict and usually end up abusing any type of drug i touch :rolleyes:
Yinksy knows an awful lot about the hell that benzos can cause and i am hoping she will respond to this post.
I do remember someone saying it has to be a very, very slow taper.
I wish i could help....
Hang in there and try to make a taper plan.
luv,
LISA
Murph - I found myself doing the exact same thing. Instead of taking 2 mg xanax a day, I went up to 4 mg which is ALOT! If you really, really need the meds to survive, then you can go down on your own. I've done it and so far, things have been fine. You can do it if you wish too... OR, you can quit completely because that potential for abuse will ALWAYS be there as long as you take them, at least it is for me. I have to be so aware every day of not taking more than prescribed. However, when I dropped it back down, I did not have any withdrawals or anything but I was only taking the 4 mgs for a few weeks.

Seriously, I've said it so many times, an addict is an addict, no matter what the drug. Therefore, if you don't really need Klonopin/Valium --- I would start the taper as Yinsky described. She knows so much about it - very good resource and support person. I know exactly what you mean about the feeling of mixing the two drugs... It can make you 'escape' for a while. So... think about it and if you can live without the benzos (which you may be able to since Sub works well for depression and anxiety) then try to get off. If you do a slow taper, you should be fine. Otherwise, start TODAY and drop it. I don't believe you will have a seizure as long as you are still getting some of the benzos in your system. Yinsky - correct me if I'm wrong.

Murph - You can do this... you are one of like 3 people that literally saved my life by helping me get on Suboxone so please let me know what I can do. I'm always here for you no matter what. Just please keep in touch with us. You have been on my mind too - I haven't heard from you in so long... except for your other post (which, thank you, by the way). But you can go back about several weeks ago and I posted to Yinsky about abusing the Xanax and she helped me and I was able to drop it back down to the prescribed dose. It all depends on how badly you need it. I need it badly so I can't play around with it. If I start to increase again or if I ever feel like I cannot control my intake - I will have to go to detox or something to get off of it.

Do you feel like you cannot control it no matter what you do? Or... do you think you can taper and handle this? I'll be praying for you --- what's the deal with the depression? What's going on?





All times are GMT -7. The time now is 11:21 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!